# SDR VTZA97009

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: ATG135022
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6365 - IAD-ROC - DURING CLIMB, AN UNSCHEDULED LANDING AT IAD DUE TO LIGHT IN GEAR HANDLE ILLUMINATED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED RIGHT MAIN GEAR UPLOCK SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
